MathSciNet Relay Station
MathSciNet bibliographic data
MR2862551 47B20 (47A11 47B47)
Mecheri, Salah Bishop's property $(\beta)$ and Riesz idempotent for $k$-quasi-paranormal operators. Banach J. Math. Anal. 6 (2012), no. 1, 147–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement